# SDR CA140630018

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A61
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: Activated
- Location: Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE PILOT NOTICED A HIGH OIL TEMPERATURE DURING CLIMB. THEY REDUCED THE ENGINE POWER TO MAINTAIN THE OIL TEMPERATURE WITHIN LIMITS. THE CREW ELECTED TO RETURN TO HOME BASE AND LANDED UNEVENTFULLY. TROUBLESHOOTING ONGOING.
